# SDR AWXA200700579

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 56,310 hours, 2,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367161500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CABIN FLOORBOARD 241EF IN CENTER AISLE IS DELAMINATED AT SEAT ROW 12.  REPLACED CABIN FLOORBOARD 241EF IN CENTER AISLE AT SEAT ROW 12 IAW AWA TASK CARD R1C25306.
